# SDR SWIA201333068

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 21,206 hours, 12,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR UP DISAGREE, NOSE GEAR DID NOT INDICATE UP AND LOCKED.  (FLT 6467)  REMOVED LARGE AMOUNT OF ICE FROM NLG AS REQUIRED.  PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS NOTED AND OPS CHECK GOOD.
